Our hard workin’ customer service team will be taking a break on Nov. 23 to celebrate Thanksgiving Day. You can still place orders on zoro.com or send questions via our contact form. Regular customer service hours resume on Friday, Nov. 24 at 6 a.m. CT.

Multi-Symptom Cold, TabletPK250

HONEYWELL NORTH| Zoro #: G0586345| Mfr #: 2108250

$18.97 /pk

Orders over $50.00 ship free. Details.Standard ground shipping.
Details:
Medicinal Type: Cold and Flu
Item: Cold and Flu
Package Type: BOX
Save 15%. Sign up for Z-mail.

Specifications

Zoro #: G0586345 Mfr #: 2108250
Medicinal Type: Cold and FluItem: Cold and Flu
Package Type: BOXCount: 125 x 2
Flavor: NoneSize: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Formula: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mgIndustry Type: Healthcare
Form: TabletCountry of Origin (subject to change): United States

Description

Multi-Symptom Cold, Tablet, Count 125 x 2, Package Type Box, Size Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Flavor None, Formula Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Package Quantity 250

Reviews